# SDR ASAA2021100136146

- Difficulty date: October 1, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 22,593 hours, 7,067 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT IN FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 30-41 TASK 801 WINDOW HEAT BITE TEST. SYSTEM TEST NORMAL LEFT SIDE (M322) TEST PASSED.
